# SDR REXA01007

- Difficulty date: April 24, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N404BH
- Make and model: Saab SF340A
- Aircraft serial: 340A061
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB-OUT FROM FT SMITH, ARKANSAS, THE MASTER WARNING AND LEFT ENGINE OIL PRESSURE WARNINGS ILLUMINATED.  THE LEFT PROPELLER GEARBOX OIL PRESSURE INDICATOR SHOWED LARGE FLUCTUATIONS (0-75 PSI).  THE FLIGHT CREW FOLLOWED THE EMERGENCY CHECKLIST AND SHUT DOWN THE ENGINE.  DECLARED AN EMERGENCY THROUGH RAZORBACK APPROACH AND RETURNED TO FT SMITH SINGLE ENGINE.  THE LANDING WAS UNEVENTFUL AND THERE WERE NO INJURIES.  MX FOUND AND REPAIED A BROKEN WIRE MID-SPAN BETWEEN THE PROPELLER GEARBOX OIL PRESSURE TRANSDUCER AND THE LEFT ENGINE FIREWALL CANNON PLUG.  (M)
